# SDR 2025FA0000336

- Difficulty date: April 14, 2025
- Submitted: April 30, 2025
- Operation: General aviation
- Aircraft: N651MC
- Make and model: Agusta AW119MKII
- Aircraft serial: 15021
- Aircraft time: 234 hours, 914 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Terminal Block
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT NOTED THE SMELL OF OZONE OR ELECTRICAL CIRCUIT GETTING HOT WHILE DEPARTING NK-71.  NO SMOKE OR SYSTEM FAILURE WAS INDICATED. AS HE WAS STILL NEAR BASE OF OPERATION, AT NIGHT OVER A HEAVILY WOODED AREA HE DECIDED TO RETURN TO BASE. DURING INSPECTION THE BLUE WIRE OF FD225B22 WAS FOUND BURNT AT POINT OF DISENGAGEMENT FROM TERMINAL BLOCK TB7101. REPLACED TB AND TWISTED PAIR FROM TB TO P8616, BETWEEN AP/AC INVERTER SYSTEM. PROPER CONTINUITY AND OPERATIONAL CHECKS WERE CONFIRMED. NO FURTHER ACTION WAS NEEDED AT THIS TIME. OUR OTHER TWO AIRCRAFT, N810MC AND N319MC WERE EXAMINED FOR ANY EVIDENCE OF SIMILAR CONDITION AND NO DEFECTS WERE NOTED.
